I,m a 51 yr old female, On 2.5mgs of coumadin, it seems thatsince I've been back on coumadin i am having very heavy peroids, thank you!!
26 Apr 2010
You need to talk to your doctor. Coumadin may be responsible.
6 May 2010
I've been on coumadin for 4 years. When I first started my periods we so heavy I had to use a tampon and maxi-pad and change every 1.5-2 hours. I finally was able to have an IUD placed after consulting my doctor (low does hormone since I've had a DVT and can't take the pill to control my cycles any longer) Not only did the bleeding become manageable they've all but stopped (I'm 44). I could recommend you consult your doctor. There is help!
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 18 and have been on the pill for 3 months. I'm taking it because I would have painful cramps and heavy periods. Now I have sharp pains ...
1 answer • 30 Jul 2013
Ever since April of this year I have had an irregular menstral cycle, one month I would have a regular heavy one and then next month I would spot, ...
1 answer • 30 Oct 2013
She got periods it is not heavy flow nor too less. She think it is periods not bleedingwei didnt hv sex but jst lil bit of here there nd i ejacuate ...
1 answer • 4 Jul 2014